Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What causes shorter gap in menstruation cycle?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
Hi, I have some about my period. I get last month my period 18 days apart, which sound like 2 period in a month. I consult a doctor on this website. whatever it is, it sounds like I can not have a baby in the future. I need help. I have that before too one time. I need answer right now.
Posted Fri, 28 Mar 2014 in Women's Health
Answered by Dr. Rakhi Tayal 39 minutes later
Brief Answer: This does not affect fertility. Detailed Answer: Hello, Thanks for trusting us with your health concern. Having two periods 18 days apart does not affect your fertility. This usually happens once in a while due to minor hormonal disturbance. It can also happen due to stress anxiety dietary changes excessive exercise or dieting. Please do not worry. Your periods will become regular on their own in next 2-3 cycles. Regular periods are ovulatory cycles that help in a successful conception. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Follow-up: What causes shorter gap in menstruation cycle? 22 minutes later
Hi, Thank you for answering......I m little bit relax now. Do u think I should go and see any doctor or wait period to become regular again. I m glad I found a female doctor , you online .......Thank you very muchOne more question, I want to ask......I have 2 jobs, I have to work 60/65 hours in a week. Do u think it affects my hormonal level......for 2 jobs I get a stress sometimes a lot. Thank you again.
Answered by Dr. Rakhi Tayal 7 hours later
Brief Answer: No medicine is needed. Detailed Answer: Hello. Thanks for writing again. You don't need to have any medicines right now. Just wait for few months and let your hormones regularize on their own. The stress that you are having does affect the hormonal levels. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor